# SDR O2JA20181221059

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N921CH
- Make and model: Lear 35A
- Aircraft serial: 35A228
- Aircraft time: 16,970 hours, 11,866 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, AND GEAR UP, THE RIGHT MAIN GEAR SAFETY LIGHT (GREEN LIGHT) REMAINED ON. INDICATING THE GEAR WAS STILL DOWN AND LOCKED. NO ADVERSE YAW WAS FELT SO WE CONCLUDED IT WAS JUST A STUCK SQUAT SWITCH AND RETURNED TO BASE. THE GEAR CAME DOWN NORMALLY, AND VERIFIED ON FINAL THAT THE GEAR WAS DOWN USING THE LANDING LIGHTS.
